# SDR C2XA03IA076

- Difficulty date: August 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE.  IAH-  MAINTENANCE RESECURED THE NR 2 BATTERY PACK, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
